Managing Side Effects of Cancer Treatment
Blood test results and chemotherapy. When undergoing chemotherapy, a lot hinges on the blood test results that precede each chemotherapy session.
Hand-foot syndrome is a common chemotherapy side effect of chemotherapy for breast cancer, but there are ways to prevent and treat this painful inflammation of the skin.
Understand what neuropathy is, how it's connected to chemotherapy, and what you can do when coping with neuropathy.
More About Managing Side Effects of Cancer Treatment
- Cancer Hair Loss
- Understanding Low White Blood Cell Counts
- Preparing for Hair Loss: What to Do
- Managing Treatment for Low Platelets
- Managing Treatment for Low White Blood Cell Count
- Cancer and Mouth Sores
- Cancer Treatment and Nausea
- 12 Ways to Cope With "Chemo Brain"
- Chemotherapy and Hair Loss: All Is Not Lost
- Understanding Low Platelets
- Managing Low Red Blood Counts
- What I Wish I'd Known Before Beginning Chemotherapy
- Chemotherapy, Radiation, and Hair Loss
- Understanding Low Red Blood Counts
- Nausea: Helping Someone With Cancer Maintain Appetite and Weight
- How long do chemotherapy side effects last?
- What is red devil chemo and what are the side effects?
- My husband is experiencing severe nasal drip due to chemo. Any suggestions?
- How can I get the doctor to be more responsive when my mother has side effects from chemotherapy?
- What can be done about chemo swelling of the feet and legs?
- Is shaking as a side effect for chemo for non-hodgkins lymphoma serious?
- Can chemo cause jaundice?
- Exactly which chemotherapy drugs are cardiotoxic?
- What can we do for kidney pain during chemo and radiation?
- Using VP160 on a 79 year old father for his lung cancer
- Are chills a side effect of chemo?
- How can I comfort my mother when she feels distressed about losing her hair?
- My menstrual cycle lasted for 11 days. Is this normal for breast cancer patients who still have a cycle?
- Do chemo personality changes happen during treatment?
- Should my dad be feeling stomach pain after chemo for stage 4 colon cancer?
- I had chemo for breast cancer and now have neuropathy in my feet and legs. What can be done?